MAUDE Adverse Event Report: UNITED ORTHOPEDIC CORPORATION USTAR II KNEE SYSTEM; KRO

UNITED ORTHOPEDIC CORPORATION USTAR II KNEE SYSTEM; KRO
Model Number 2115-3310
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Hyperextension (4523)
Date of Event 10/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Unknow at the time of this report.
 
Event or Problem Description
On (b)(6) 2024, a female patient ((b)(6)) underwent a total knee arthroplasty utilizing the ustar ii knee system.The primary procedure involved implantation of the following components: · ustar ii knee system distal femoral component, rhs, size s, left (pn: 2115-3310, lot: 22c065b).· ustar ii knee system tibial baseplate, hinged (pn: 2215-1430, lot: 23f304d) · ustar ii knee system segment part, rhs 120mm length (pn: 2915-1120, lot: 17k11713) · ustar ii knee system tibial stem 14 x 120mm (pn: 2715-7514, lot: 22g669gz) · ustar ii knee system cemented straight stem, rha non-coated 15 x 125mm (pn: 2715-3115, lot: 20e327f).· ustar ii knee system xpe tibial insert (pn: 23315-3213, lot: 23j382b).The implantation was performed according to the manufacturer's surgical technique guidelines.The surgery was completed without intraoperative complications, and the patient's initial post-operative recovery was normal.The patient was subsequently discharged following standard post-surgical evaluation.Approximately one year post-operatively, during clinical follow-up, the patient presented with excessive knee hyperextension which exceeds the manufacturer's specified range.Radiographic imaging confirmed the presence of the hyperextension anomaly.X-rays images were requested for further analysis.On october 22, 2025, the same operating surgeon performed a revision surgery using the same ustar ii knee system.During the revision procedure, the cemented straight stem implant did not require replacement, however the following implants have been replaced to facilitate the revision surgery: · ustar ii knee system distal femoral component, rhs, size s, left (pn: 2115-3310, lot: 25e746a).· ustar ii knee system xpe tibial insert s, 14mm (2315-3212, lot 24lc71a).· ustar ii knee system segment part, rhs 120 mm length (2915-1120, lot 25a072ae).· ustar ii knee system segment part, rhs 25 mm length (2915-1025, lot 17h408s).The explanted components were collected and returned to the uoc usa inc warehouse.The implant will be sent to manufacturer for investigation aiming to evaluate potential contributing factors, including but not limited to manufacturing defects, design parameters, surgical technique, and patient-specific anatomical or biomechanical considerations associated with the excessive hyperextension observed.

Brand Name
USTAR II KNEE SYSTEM
Common Device Name
KRO
Manufacturer (Section D)
UNITED ORTHOPEDIC CORPORATION
no 57, park ave.2,
scinece park
hsinchu city, 30075
TW  30075
MDR Report Key23625041
Report Number3009760038-2025-00002
Device Sequence Number18386865
Product Code KRO
UDI-Device Identifier04719872179436
UDI-Public(01)04719872179436(17)270315(10)22C065B
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/20/2025
Report Date (Section F) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2115-3310
Device Catalogue NumberN/A
Device Lot Number22C065B
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/25/2025
Event Location Hospital
Date Report to Manufacturer11/19/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/22/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale
Date Report Sent to FDA11/21/2025